Jump to content
CrazyBoards.org

Recommended Posts

I found this to be an incredible drug for me.  I started at 40 and have been on this for about 1month and a half.  Slowly I began getting less and less sleep.  I've tried many things for the past few weeks to sleep but now It's getting to be crazy. 

Would the sleep get better if I lowered the does or raised the dose?  I don't want to stop the drug because of the benefits.

Link to comment
Share on other sites

May I ask what you have tried to help you sleep? That might make your question easier to answer.

Your sleep might get better from a lower or higher dose, you never really know until you try.

I'm really glad Strattera is working for you! ;)

Link to comment
Share on other sites

Hey there.  I tried an herbal remedy called Deep Sleep and this helped but then made me depressed.  I seem to be oversensitive to these things.  I've also tried some other things like calcium/magnesium.  I was going to try Melatonin tonight but they say you shouldn't take that for long periods. 

I guess I could up the dose of the Strattera but I worry bout the side effects and being more tired.  Will the fatigue go away?  I tried to read all these posts but everyone has different experiences. 

I go to sleep fine but then wake up 2 hours later and can't really sleep after that.

Link to comment
Share on other sites

A small warning about Melatonin. It actually has depression listed as a side effect. I know it makes me depressed like hell if I take it more than one night.

My guess is the fatigue will go away. It usually does, even though there is no guarantee since everyone's different. I was on Edronax (similar to Strattera, also an SNRI) and I hade the weirdest side effects the first few weeks: fatigue, my eyes hurt when I looked at bright colors etc... I really hope it goes away for you, since it seems to be working so good otherwise.

You might want to ask your pdoc about prescription sleep aids. I'm not really a fan of those, since they usually make it harder to sleep without them once you get used to them. But if Strattera is working so great for you, you might need them. I would suggest something with a longer half-life than Ambien or those meds, since you only have problem staying asleep, not falling asleep. (Just like me btw.) Ask your doctor about your options.

Link to comment
Share on other sites

I don't mind getting 6 hours of sleep and waking up early.  Thats how it was in the beginning till I started getting like, 2 hours of sleep.

With the support of my doc I'm going to try raising to 60 and see how it goes.  If the melatonin has a tendancy to create depression, I'll most likely have that side effect.  I know I had that with those other sleeping aids meds also.  The med helps me significantly in the work I do and functioning in general though.  That in combination with high amounts of fish oil is also effecctive. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...